MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number CQ120104
Medical Device Problem Codes Retraction Problem (1536); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 10/2021).
 
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon allegedly unable to maintain normal pressure.There was no reported patient injury.
 
Event or Problem Description
It was reported that during an angioplasty procedure on right side brachiocephalic vain, the pta balloon allegedly ruptured at 8 atm and balloon had difficulty in retracting through sheath.The procedure was completed with another balloon.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a device history record review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.A definitive root cause for the alleged balloon rupture and retraction issue could not be determined based upon the provided information.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: b5, d4 (expiry date: 10/2021), h11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.

Brand Name
CONQUEST PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key11221910
Report Number2020394-2020-21113
Device Sequence Number17113367
Product Code DQY
UDI-Device Identifier00801741127823
UDI-Public(01)00801741127823
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K083657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCQ120104
Device Catalogue NumberCQ120104
Device Lot NumberRECX0930
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/29/2020
Supplement Date Received by Manufacturer03/27/2021
Initial Report FDA Received Date01/25/2021
Supplement Report FDA Received Date04/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient Weight48